# SDR UIEA2021081801824

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D09823
- Condition: Faulted
- Location: Lt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSGS: L ENG FIRE LP 1 AND L ENG OH LP 1.( ITEM 1 - OPENED LEFT ENGINE AND FOUND CANNON PLUG DISCONNECTED. CLEANED CANNON PLUG AND RESECURED. PERFORMED OPS CHECK OF FIRE DETECTION SYSTEM IAW AMM 26-11-00. NO FURTHER DEFECTS NOTED AT THIS TIME.  /  ITEM 2 - REMOVED AND REPLACED L ENG LOOP 1 FIRE DETECT CARD M681 IAW AMM 26-10-01. NO FIX. S/N OFF - 12698. P/N OFF - 6445-01.  /  ITEM 3 -  REMOVED AND REPLACED L ENG LOOP 1 FIIRE OVHT CARD M687 IAW AMM 26-10-01. NO FIX. S/N OFF - 29960. P/N OFF - 6445-01.  /  LOG 1462911 - ITEM 4 - REMOVED AND REPLACED FIRE/OVHT LOGIC TEST CARD M10224 IAW AMM 26-10-01. NO FIX. )
